Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 41, NWS Green Bay, WI

June 17, 2012

NWS Green Bay, WI issued this small craft advisory at Jun 17, 2012, 3:28 PM CDT. It took effect at Jun 18, 2012, 10:00 AM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jun 17, 2012, 3:28 PM CDT (20:28 UTC)
In effect from
Jun 18, 2012, 10:00 AM CDT
Expired
Jun 19, 2012, 4:00 AM CDT
In force
18 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

885 
WHUS73 KGRB 172028
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
328 PM CDT SUN JUN 17 2012

...GUSTY WINDS AND BUILDING WAVES ON MONDAY...

.A TIGHT PRESSURE GRADIENT WILL DEVELOP AHEAD OF AN APPROACHING
LOW PRESSURE SYSTEM AND COLD FRONT ON MONDAY. THIS WILL PRODUCE
GUSTY WINDS AND BUILDING WAVES.

LMZ521-522-541>543-180430-
/O.NEW.KGRB.SC.Y.0041.120618T1500Z-120619T0900Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
328 PM CDT SUN JUN 17 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM MONDAY TO 4 AM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM MONDAY TO 4 AM CDT
TUESDAY. 

* SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS MONDAY MORNING WITH
  GUSTS TO AROUND 30 KTS POSSIBLE.

* WAVES WILL BUILD TO 3 TO 6 FT ON LAKE MICHIGAN...AND TO 2 TO 4
  FT ON THE BAY OF GREEN BAY BY EARLY MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
5 follow-up statements
518 
WHUS73 KGRB 180153
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
853 PM CDT SUN JUN 17 2012

...GUSTY WINDS AND BUILDING WAVES ON MONDAY...

.A TIGHT PRESSURE GRADIENT WILL DEVELOP AHEAD OF AN APPROACHING
LOW PRESSURE SYSTEM AND COLD FRONT ON MONDAY. THIS WILL PRODUCE
GUSTY WINDS AND BUILDING WAVES.

LMZ521-522-541>543-181000-
/O.CON.KGRB.SC.Y.0041.120618T1500Z-120619T0900Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
853 PM CDT SUN JUN 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM MONDAY TO
4 AM CDT TUESDAY...

* SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS MONDAY MORNING WITH 
  GUSTS TO AROUND 30 KTS POSSIBLE. 

* WAVES WILL BUILD TO 3 TO 6 FT ON LAKE MICHIGAN...AND TO 2 TO 4 
  FT ON THE BAY OF GREEN BAY BY EARLY MONDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
587 
WHUS73 KGRB 180935
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
435 AM CDT MON JUN 18 2012

...GUSTY WINDS AND BUILDING WAVES TODAY...

.A TIGHT PRESSURE GRADIENT WILL DEVELOP AHEAD OF AN APPROACHING
LOW PRESSURE SYSTEM AND COLD FRONT ON MONDAY. THIS WILL PRODUCE
GUSTY WINDS AND BUILDING WAVES.

LMZ521-522-541>543-181745-
/O.CON.KGRB.SC.Y.0041.120618T1500Z-120619T0900Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
435 AM CDT MON JUN 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 4 AM CDT TUESDAY...

* SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS THIS MORNING WITH
  GUSTS TO AROUND 30 KTS POSSIBLE.

* WAVES WILL BUILD TO 4 TO 6 FT ON LAKE MICHIGAN...AND TO 2 TO 4
  FT ON THE BAY OF GREEN BAY BY EARLY MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
083 
WHUS73 KGRB 181528
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1028 AM CDT MON JUN 18 2012

...GUSTY WINDS AND BUILDING WAVES TODAY...

.A TIGHT PRESSURE GRADIENT AHEAD OF AN APPROACHING LOW PRESSURE
SYSTEM WILL PRODUCE GUSTY WINDS AND BUILDING WAVES. SCATTERED
THUNDERSTORMS WILL ALSO BE POSSIBLE THAT WILL HAVE POTENTIAL TO
CREATE STRONG GUSTY WINDS AND LOCALLY HIGHER WAVES.

LMZ521-522-541>543-182330-
/O.CON.KGRB.SC.Y.0041.000000T0000Z-120619T0900Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1028 AM CDT MON JUN 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
TUESDAY...

* SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS THIS MORNING WITH 
  GUSTS TO AROUND 30 KTS POSSIBLE. 

* WAVES WILL BUILD TO 4 TO 7 FT ON LAKE MICHIGAN...AND TO 2 TO 4
  FT ON THE BAY OF GREEN BAY BY EARLY MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


MPC
490 
WHUS73 KGRB 182050
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
350 PM CDT MON JUN 18 2012

...GUSTY WINDS AND BUILDING WAVES TODAY...

.A TIGHT PRESSURE GRADIENT AHEAD OF AN APPROACHING LOW PRESSURE
SYSTEM WILL PRODUCE GUSTY WINDS AND BUILDING WAVES. SCATTERED
THUNDERSTORMS WILL ALSO BE POSSIBLE THAT WILL HAVE POTENTIAL TO
CREATE STRONG GUSTY WINDS AND LOCALLY HIGHER WAVES.

LMZ521-522-541>543-190500-
/O.CON.KGRB.SC.Y.0041.000000T0000Z-120619T0900Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
350 PM CDT MON JUN 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
TUESDAY...

* SOUTH WINDS TO 30 KNOTS EARLY THIS EVENING WILL GRADUALLY
  DECREASE OVERNIGHT. 

* WAVES OF 4 TO 7 FT ON LAKE MICHIGAN AND TO 2 TO 4 FT ON THE BAY
  WILL GRADUALLY DECREASE OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
394 
WHUS73 KGRB 190301
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1001 PM CDT MON JUN 18 2012

...HAZARDOUS WAVES FOR SMALL CRAFT...

.STRONG SOUTH WINDS TODAY HAVE CREATED HIGH WAVES ON LAKE
MICHIGAN THROUGH EARLY TUESDAY MORNING

LMZ521-522-541>543-190900-
/O.CON.KGRB.SC.Y.0041.000000T0000Z-120619T0900Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1001 PM CDT MON JUN 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
TUESDAY...

* SOUTH WINDS WILL CONTINUE TO DIMINISH OVERNIGHT...THOUGH BECOME
  GUSTY ONCE AGAIN TUESDAY.

* WAVES OF 3 TO 6 FT ON LAKE MICHIGAN WILL GRADUALLY DECREASE TO 2
  TO 4 FT OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 17, 2:22 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jun 17, 2:22 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
222 PM CDT SUN JUN 17 2012

.SYNOPSIS...POTENTIALLY VERY ACTIVE WEATHER THE NEXT FEW DAYS.

VERY BROAD/FLAT UPR TROF CURRENTLY EXTENDING FM THE ERN PAC TO
THE WRN GREAT LAKES RGN WL UNDERGO AMPLIFICATION EARLY IN THE FCST
PERIOD AS THE TROF AXIS CONSOLIDATES OVER THE NRN ROCKIES. THEN
PATTERN WL UNDERGO READJUSTMENT DURING THE WEEK...SO THAT BY NEXT
WEEKEND THERE SHOULD BE A SPRAWLING UPR HIGH OVER THE CENTRAL
PLAINS WITH RIDGING EXTENDING NWD ACRS THE NRN PLAINS/PRAIRIE
PROVINCES OF CANADA...AND WITH UPR TROFS ALONG BOTH COASTS.

WANT TO BE CAREFUL ABOUT FCSTG TOO MUCH PCPN GIVEN THE RECENT DRY
WX...BUT PROGGED PATTEN CERTAINLY SEEMS FAVORABLE FOR ABV NORMAL
PCPN AMNTS. TEMPS WL START OUT WELL ABV NORMAL...THEN TREND BACK
CLOSER TO...BUT STILL SOMEWHAT ABV...SEASONAL NORMALS.
&&

.SHORT TERM...TONIGHT AND MONDAY.

LATEST RAP ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW LAST NIGHTS
COLD FRONT STRETCHING FROM LAKE HURON TO NORTHERN MISSOURI EARLY
THIS AFTERNOON WHILE BROAD LOW PRESSURE EXISTS OVER THE DAKOTAS.
ELEVATED SHOWERS AND THUNDERSTORMS ARE MOVING OVER SOUTHEAST
MINNESOTA ALONG THE 850MB THETA-E GRADIENT. ADDED SMALL POPS OVER
THE WESTERN CWA AFTER 21Z IN CASE THEY MAKE IT. OTHERWISE...AN
ENERGETIC JET STREAK IS PUSHING A SHORTWAVE INTO NORTH DAKOTA.
CONVECTION IS EXPECTED TO DEVELOP OVER THE ND/SD BORDER AHEAD OF
THIS SHORTWAVE AND THE BROAD SURFACE LOW LATER THIS AFTERNOON. THE
MAIN FORECAST CONCERN IS SEVERE WEATHER CHANCES AS THIS CONVECTION
ORGANIZES LATER TODAY AND MOVES EAST INTO THE REGION.

TONIGHT...THE CHALLENGING FORECAST STARTS OUT RIGHT OFF THE BAT
THIS EVENING AND ONLY BECOMES MORE COMPLEX THROUGH MONDAY. SHOWERS
AND THUNDERSTORMS OVER SOUTHEAST MINNESOTA WILL CONTINUE TO TRACK
EAST THIS AFTERNOON ALONG THE 850MB THETAE GRADIENT/MID-LEVEL
RETURN FLOW. THIS RETURN FLOW IS EXPECTED TO BACK TO THE SOUTH
THIS AFTERNOON AHEAD OF SHORTWAVE ENERGY MOVING INTO NORTH DAKOTA.
AS A RESULT...AM EXPECTING THIS AREA OF SHOWERS AND STORMS TO
WEAKEN BEFORE THEY MOVE INTO CENTRAL WISCONSIN. HOWEVER...THAT
850MB THETA-E GRADIENT DOES PUSH INTO CENTRAL WISCONSIN THIS
EVENING AND DO NOT ENTIRELY TRUST THAT EVERYTHING WILL HAVE
DISSIPATED BY 00Z. ADDED CHANCE POPS OVER THE WESTERN CWA TO
ACCOUNT FOR THIS. OTHERWISE...THINKING AT THIS TIME THAT THE MAIN
SHOW FOR TONIGHT WILL GET GOING LATER THIS AFTERNOON ALONG A WARM
FRONT POSITIONED OVER THE EASTERN ND/SD BORDER INTO CENTRAL
MINNESOTA. THIS CONVECTION SHOULD BECOME INCREASINGLY ELEVATED
THIS EVENING AS SURFACE BASED INSTABILITY IS LOST AND A 40-50KT
LLJ DEVELOPS. TRACKING THIS MCS IS TRICKY DUE TO MASS CONVERGENCE
ALONG THE NOSE OF THE LLJ MOVING NORTHEAST...WHILE INSTABILITY
REMAINS TO THE SOUTH ON THE EDGE OF THE CAP (MID-LEVEL LAPSE RATE
GRADIENT). A ROUGH GUESS WOULD TRACK THE MCS TO THE ENE ON THE
NOSE OF THE LLJ...WHILE THE STRONGEST THUNDERSTORMS MOVE EAST OR
ESE TOWARDS THE INSTABILITY. ELEVATED CAPES OF 1000-1400 J/KG AT
09Z SUGGEST THAT THUNDERSTORMS WILL HAVE POTENTIAL TO SUSTAIN
THEMSELVES AS THEY MOVE INTO N-C AND CENTRAL WISCONSIN AFTER
MIDNIGHT. FREEZING LEVELS ARE HIGH (15KFT)...SO THINK THE MAIN
THREATS WILL BE STRONG GUSTY WINDS DUE TO THE BEEFY LLJ OVERHEAD
AND HEAVY RAINFALL (PWATS 1.7 INCHES AND K-INDEX OF 41). THE MCS
SHOULD GRADUALLY WEAKEN AS IT MOVES INTO NE WISCONSIN LATE
TONIGHT.

MONDAY...THE MCS SHOULD MOVE ACROSS NORTHEAST WISCONSIN BEFORE
EXITING DURING THE MORNING. ANTICIPATE PLENTY OF CLOUD COVER LEFT
OVER FROM THE MCS WHICH SHOULD HOLD BACK TEMPS IN THE MORNING.
VERY WARM TEMPS AT 850MB AND THE HIGH SUN ANGLE SHOULD PARTIALLY
ERODE CLOUD COVER IN THE AFTERNOON. THE AMOUNT OF HEATING WE
RECEIVE WILL LARGELY DETERMINE THUNDERSTORM POTENTIAL DURING THE
PM HOURS. WILL HAVE A COOL FRONT PUSH INTO N-C WISCONSIN LATE IN
THE AFTERNOON...AND POSSIBLE OUTFLOW BOUNDARIES/DIFFERENTIAL
HEATING BOUNDARIES TO SERVE AS A FOCUS FOR CONVECTION. THINK THE
BEST CHANCES OF THUNDERSTORMS WILL BE OVER CENTRAL WISCONSIN AND
THE FOX VALLEY WHERE TEMPS COULD REACH INTO THE UPPER 80S. THE NAM
SUGGESTS THIS POSSIBILITY AS WELL...THOUGH ITS NOT CLEAR IF
CONVECTION CONTINUES ON THE TAIL OF THE MCS...OR REDEVELOPS ON
OTHER BOUNDARIES. 0-6KM BULK SHEAR VALUES OF 40-60KTS AND ML CAPES
OF 1500 J/KG SUGGEST SEVERE WEATHER IS POSSIBLE IF CONVECTION DOES
DEVELOP AND MAIN THREATS SHOULD BE STRONG GUSTY WINDS AND LARGE
HAIL. CONVECTION IS MORE UNCERTAIN ALONG THE COLD FRONT DUE TO
CLOUD COVER CONCERNS. WILL GO WITH HIGHS AROUND 80F NORTH TO UPPER
80S SOUTH.

.LONG TERM...MON NGT THROUGH NEXT SUN. THE FLOW WITHIN THE BASE
OF THE BROAD UPR TROF ACRS THE NWRN PART OF THE CONUS WAS PRETTY
STG FOR JUNE...WITH UPR SPEED MAX OF NEARLY 150 KTS WORKING EWD
ACRS THE PAC NW. THE JET WORKING E COMBINED WITH THE AMPLIFICATION
OF THE LARGE SCALE PATTERN CERTAINLY HAS THE POTENTIAL TO RESULT
IN VERY ACTIVE WX ACRS THE FCST AREA...AS FRONTAL BOUNDARY
OSCILLATES N AND S FOR A COUPLE DAYS. SEVERAL ROUNDS OF SVR
CONVECTION ARE LIKELY IN THE UPPER MIDWEST/GREAT LAKES RGN...WITH
QUESTION BEING WHETHER/WHEN INDIVIDUAL EVENTS AFFECT THE FCST
AREA. TRIED TO ADD A LITTLE RESOLUTION TO POPS...BUT WITH PCPN
CHCS GENERALLY TIED TO POSN OF FRONT AND THAT DEPENDING ON PRIOR
MCS DEVELOPMENT/MVMT...THERE WAS NO WAY TO REALLY GET ARND HAVING
SEVERAL PERIODS WITH HIGHER END CHC POPS AT LEAST SOMEWHERE IN THE
AREA.

ONCE THE MAJOR SHRTWV EJECTING OUT OF THE WRN TROF CROSSES THE RGN
MID-WEEK...A COUPLE DAYS OF QUIETER WEATHER ARE POSSIBLE DURING
THE LATTER PART OF THE WEEK. BUT IT WL BE HARD TO TOTALLY RULE OUT
PCPN AS FCST AREA BECOMES POSITIONED ALONG THE SRN EDGE OF THE
WESTERLIES...AND IN A LCN SUSCEPTIBLE TO CONVECTION FIRING ARND
THE PERIPHERY OF THE DEVELOPING PLAINS UPR HIGH.
&&

.AVIATION...SHOWERS AND STORMS OVER MINNESOTA ARE EXPECTED TO
WEAKEN THIS AFTERNOON BEFORE THEY MOVE INTO CENTRAL WISCONSIN.
HOWEVER...A LARGE COMPLEX OF THUNDERSTORMS IS ANTICIPATED TO
DEVELOP OVER MINNESOTA THIS AFTERNOON AND EVENING. UNCERTAINTY
EXISTS HOW FAR SOUTH THEY WILL MOVE...BUT AT THIS TIME...IT
APPEARS RHI/CWA/AUW WILL SEE THUNDERSTORMS ARRIVE AFTER MIDNIGHT.
THESE THUNDERSTORMS WILL HAVE POTENTIAL TO CREATE STRONG GUSTY
WINDS AND LARGE HAIL. THINK STORMS WILL MAKE IT INTO GRB/ATW LATE
TONIGHT INTO TOMORROW MORNING. THEREAFTER...SOME STRONG STORMS MAY
REDEVELOP TOMORROW AFTERNOON ASSUMING BREAKS IN THE CLOUDS WILL
ALLOW TEMPERATURES TO WARM ENOUGH. THE BEST CHANCES WILL BE AT GRB
AND ATW.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MPC/SKOWRONSKI
Hazardous weather outlook, Jun 17, 2:38 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
238 PM CDT SUN JUN 17 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-181945-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
238 PM CDT SUN JUN 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

A FEW THUNDERSTORMS WILL MOVE ACROSS CENTRAL WISCONSIN LATE THIS
AFTERNOON INTO THIS EVENING. NO SEVERE WEATHER IS EXPECTED WITH
THESE STORMS. A LARGE THUNDERSTORM COMPLEX IS THEN ANTICIPATED TO
ARRIVE AFTER MIDNIGHT. THERE IS STILL SOME UNCERTAINTY WHERE THESE
STORMS WILL TRACK...BUT THE LATEST INDICATIONS ARE THAT SEVERE
WEATHER WILL BE POSSIBLE OVER CENTRAL AND NORTH-CENTRAL WISCONSIN
LATE TONIGHT. STRONG GUSTY WINDS WILL BE THE MAIN THREAT THOUGH A
FEW STORMS COULD ALSO PRODUCE SMALL HAIL.  LOCALLY HEAVY RAINFALL
WILL ALSO BE POSSIBLE WITHIN THE STRONGER THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE AT TIMES MONDAY THROUGH NEXT THURSDAY.
SOME SEVERE STORMS ARE POSSIBLE MONDAY INTO MONDAY EVENING ACROSS
MOST OF THE AREA...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN
THREATS. THE SEVERE POTENTIAL FOR THE REST OF THE WEEK REMAINS
UNCERTAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT. ANY OBSERVATIONS OF
GUSTY WINDS OR HAIL WITH THUNDERSTORMS SHOULD BE FORWARDED TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-181945-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
238 PM CDT SUN JUN 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS LATE TONIGHT. A FEW STORMS
MAY PRODUCE SMALL HAIL AND GUSTY WINDS...BUT SEVERE WEATHER IS NOT
EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

INCREASING SOUTH WINDS ON MONDAY MAY PRODUCE WAVES HAZARDOUS TO
SMALL CRAFT. IN ADDITION...THUNDERSTORMS COULD POSE A HAZARD TO
BOATERS AT TIMES THROUGH NEXT FRIDAY. SOME SEVERE STORMS ARE
POSSIBLE MONDAY INTO MONDAY EVENING...WITH LARGE HAIL AND
DAMAGING WINDS AS THE MAIN THREATS. THE SEVERE POTENTIAL FOR THE
REST OF THE WEEK REMAINS UNCERTAIN.

MPC/JS

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.